# SDR UALA2012070503621

- Difficulty date: July 5, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 56,292 hours, 21,083 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SKIN AIR EXTRACT EICAS, RTFL.  CREW REPORTED NORMAL PRESSURIZATION.  REPLACED AEVC AND SKIN AIR OUTLET VALVE AND ACCOMPLISHED OPERATIONAL TEST OF VENTILATION SYSTEM, ALL TESTS PASS.
